2 doctors weighed in:

I'm taking verapamil and am constipated. Miralax (polyethylene glycol) & costco optifiber (wheat dextrin) don't seem to work. What fiber supplement would you recommend?

2 doctors weighed in
Dr. Jay Singh
Surgery - Colorectal
1 doctor agrees

In brief: Change meds

I believe that constipation is a common side effect of medications.
When simple methods to manage these complications fail, altermative treatments should be sought. I would not recommend stronger laxatives as they may alter your colonic function, unless, of course, you have no alternative.

In brief: Change meds

I believe that constipation is a common side effect of medications.
When simple methods to manage these complications fail, altermative treatments should be sought. I would not recommend stronger laxatives as they may alter your colonic function, unless, of course, you have no alternative.
Dr. Jay Singh
Dr. Jay Singh
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors